# SDR COMA9910154

- Difficulty date: September 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N249CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 1230
- Engine: Pwa PW118
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

EN ROUTE AT 15,000 NR 1 ENGINE FAILED.  EEC LIGHT/ENGINE OIL PRESSURE LIGHT ON MAP, ENGINE FAILED TO FEATHER DURING SHUT DOWN.  REPLACED LEFT ENGINE.
